# SDR DALA2020100103231

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 87,297 hours, 19,096 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, ONE HOUR INTO FLIGHT RECEIVED CABIN ALTITUDE WARNING.  CREW DONNED MASKS AND RECOVERED CONTROL WITH AUTO 2 SELECTED.  NO EMERGENCY DECLARED AND NO PAX MASKS DROPPED.  CORRECTIVE ACTION: REPLACED NR 1 AUTO PRESSURE CONTROLLER AND COMPLIED WITH NO-GO TASKS.
